# SDR ASAA2023010341382

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 33,832 hours, 10,653 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 3205482
- Part serial: 20834
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 33,540 hours, 10,559 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TAI VALVE INOP. GROUNDED - YES. REPLACED #2 ENG TAI VALVE, OPS CHECK OK. REF. B737-900 AMM 30-11-12-400-801.
